# SDR AALA20110426TUL09

- Difficulty date: April 25, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N818NN
- Make and model: Boeing 737823
- Aircraft serial: 30910
- Aircraft time: 4,618 hours, 1,674 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

CHS - INFLIGHT MIA-DCA.  FLIGHT ATTENDANTS REPORTED FUMES AND HAZE IN AFT CABIN AREA.  EMERGENCY DECLARED FLIGHT DIVERTED CHS LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED BOTH RECIRCULATION FAN FILTERS.  SYSTEM GROUND CHECK NORMAL OPERATION.
